# SDR FTU2003F00010

- Difficulty date: April 24, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N7812
- Make and model: Gulstm 695A
- Aircraft serial: 96089
- Engine: Garrtt TPE331*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Part number: 5305293
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A NORMAL PERIODIC INSPECTION, WHILE INSPECTING UNDER THE BAGGAGE COMPARTMENT FLOOR, THE ELEVATOR BOB WEIGHTS ARE BOLTED TO CRACKS WERE FOUND AROUND THE BOLT HOLES.  ITS OUR OPINION THAT THE AREA WHERE THE WEIGHTS ARE BOLTED TO SHOULD BE A THICKER MATERIAL.  PARTS WERE REPLACED WITH A NEW ASSEMBLY AND INSTALLED WITH NO PROBLEMS.
